# SDR CA090427004

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,999 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Part number: 4372
- Condition: Worn
- Location: Magneto
- Part time: 3,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE IMPULSE COUPLING STOP PIN WAS FOUND WORN BEYOND MFG LIMITS. IMPULSE COUPLING TSN 499.9 HOURS.
